Teleportation

We may earn money or products from the companies mentioned or linked to in this post.

(warning: Poop will be discussed in this entry. If you are quesy or unable to read about other’s pooping habits, please turn back now)

I started taking Metformin AKA Glucophage this morning. Per my previous post, my OB/GYN thinks that most of my issues are from PCOS and PCOS as we’ve learned is the probable reason for my weird periods, lack of ovulation and long luxurious beard.

Metformin is a drug that you do not want to start suddenly. Per WebMD – the greatest medical website for hypochondriacs like me – side effects may include:

“Nausea, stomach upset, diarrhea, or a metallic taste in the mouth may occur at first as your body adjusts to the medication.”

So, right now, I’m nauseous, have pooped 3 times this morning and have a weird metallic taste in my mouth – kinda like I’ve been sucking on aluminum foil all morning.

I think i’m nauseous mostly because of the metallic taste. It’s nasty and even a Coke – my beloved drug of choice – isn’t covering up the taste very well.

As for the poop, it would seem that my body is teleporting poop from 3 other people. The total poop output is WAY more than the food input. And this isn’t the type of diarhea that you think you can just poop a couple times and then be done with it. This is the type of poop that you hold on and brace for impact. The type of poop that you wonder what will pass from your nether regions.